# SDR SWAA2019011728570

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 51,505 hours, 30,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIDEWALL LIGHT INOP.  R&R LIGHT BALLAST PER AMM.
